MathSciNet Relay Station
MathSciNet bibliographic data
MR2469518 (2010c:14027) 14H10 (14D23 14F35)
Boggi, Marco Fundamental groups of moduli stacks of stable curves of compact type. Geom. Topol. 13 (2009), no. 1, 247–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement